I have been taking the rigevidon pill for a few months now. 2 weeks ago my period was 2 weeks early and after a couple of days I stopped taking the pill even though I wasn't due to stop for the 7 days yet. My period lasted about 10 days. I then began taking the pill again, and a week on, when my 7 day break is due I am unsure if I should take the pill or not?
wow, you really screwed this up. You should not have stopped taking them at all. All you can do is stop the pack you're on, and start a new one right away, with no break. Use a condom for the next 7 days too. You never alter your pill schedule because of what your period is or isn't doing. Do not take a break now until you reach the inactive pills in the new pack. Had you read the directions you wouldn't have gotten all messed up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2015 • 1 answer
Updated 2 Mar 2018 • 1 answer
Updated 6 Aug 2018 • 1 answer
Updated 30 Oct 2018 • 1 answer
Updated 10 Jan 2019 • 1 answer